# SDR ANCF200400024

- Difficulty date: April 8, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 27,358 hours, 25,551 cycles
- Engine: Pwa JT8D*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 59370215503
- Part serial: 02487
- Condition: Malfunctioned
- Location: Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKE OFF WAS DISCONTINUED TWO TIMES BY SLAT DISAGREE LIGHT CAME ON AND FLAP7SLAT AURAL TAKE OFF WARNIN SOUNDED.  IT WAS AT APROX 60 KNOTS.  IT WAS REPLACED RT CYLINDER SLAT ACTUATOR ACC AMM27-80-05/202.  TEST BY LEAKS WAS SATISFACTORY P/N ON OFF 5937021-5503.  S/N ON 2319  S/N OFF 02487
